Hokkaido Mathematical Journal

Erratum to: On the group-homological description of the second Johnson homomorphism

Yuji YOKOMIZO

Full-text: Open access

Abstract

This is an erratum to the paper 'On the group-homological description of the second Johnson homomorphism' (Hokkaido Math. J. 30 (2001), 605--613).

Article information

Source
Hokkaido Math. J., Volume 36, Number 1 (2007), 243-244.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766661

Digital Object Identifier
doi:10.14492/hokmj/1285766661

Mathematical Reviews number (MathSciNet)
MR2309831

Zentralblatt MATH identifier
1131.57300

Citation

YOKOMIZO, Yuji. Erratum to: On the group-homological description of the second Johnson homomorphism. Hokkaido Math. J. 36 (2007), no. 1, 243--244. doi:10.14492/hokmj/1285766661. https://projecteuclid.org/euclid.hokmj/1285766661


Export citation